# SDR SWAA980342

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FRAME CRACKED AT RADIUS AND FASTENER HOLE FWD LOWER CORNER OF RT DOORWAY AT BS 294.5, RBL 55.  REPAIRED PER BOEING SRM.
